Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Me_23

When accutane DOESNT work...

Recommended Posts

I just finished my THIRD course in 3 years!

For the last two months there was a huge improvement. I was 100% clear for about 3 weeks...

It never lasts though.

I am MUCH better when on accutane than when without it. I look a lot better. But two weeks off accutane and I already had a breakout!

I've been getting small minor pimples here and there in various areas of my cheeks for the past couple of weeks. Nothing compared to when I'm not on Accutane... but I can tell that if I stop taking the medication for a few weeks I will relapse to right back where I started and I don't want that to happen!

What else could there possibly be for me to do?

Will nothing help?

Is this just the way I have to live my life?

Should I remain on Accutane forever?

I was on a HIGH dose too... and it helped, but just never lasts. Maybe I need a REALLY extreme dose?

What's next for me?

Antibiotics are useless from my past experience...

Link to post
Share on other sites

No, I don't have cystic acne.

I get a few pimples under the skin on my cheeks and every week or so I'll feel a bigger pimple coming in but they usually go away after a couple of days. The problem is that I pick at them and make my skin look horrible when I do!

Before Accutane I'd say that my skin was pretty bad. I had an shiny T section (botttom forehead-chin area) and frequent pimples.

With Accutane and even now, I can be clear for a week and up to two weeks (only getting very minor pimples rearing themselves) before having a breakout which lasts a few days.

I'm 25 years old.

I am familiar enough with my skin and it's current state to know that if I stop taking accutane for a period of a couple of weeks right now, I will have terrible skin again and lots of pimples.

I am supposed to be finished my course right now. I've been on it for 7 months (80mg/day!) but I've managed to get two more refills (without my derms knowledge and am continuing to take the pills because I refuse to get off it at this point).

This isn't a permanent solution though and I'd like to think there's still hope for clear skin.

I don't want to have to worry about acne at all!

Link to post
Share on other sites

try taking vitamin b5 it works for me doesnt keep me clear but it helps alot and from what it sounds like it might help you, look into it.

Link to post
Share on other sites

Thanks jus, I will...

I had 4 or 5 small but persistent pimples this past weekend on my cheeks that I shouldve just covered with clearasil and left alone. Theyd be gone by now... but instead I picked at them and now my face is a mess which has me feeling a lot worse than I had been!

I'm gonna look into b5 and remain on accutane as well as it's the only thing that helps so far... it's just not permanent for me, and lower dosage seems useless. Maybe I'll give it a couple of months and than try a low dose if my skin maintains any consistency...

Link to post
Share on other sites
I just finished my THIRD course in 3 years!

For the last two months there was a huge improvement. I was 100% clear for about 3 weeks...

It never lasts though.

I am MUCH better when on accutane than when without it. I look a lot better. But two weeks off accutane and I already had a breakout!

I've been getting small minor pimples here and there in various areas of my cheeks for the past couple of weeks. Nothing compared to when I'm not on Accutane... but I can tell that if I stop taking the medication for a few weeks I will relapse to right back where I started and I don't want that to happen!

What else could there possibly be for me to do?

Will nothing help?

Is this just the way I have to live my life?

Should I remain on Accutane forever?

I was on a HIGH dose too... and it helped, but just never lasts. Maybe I need a REALLY extreme dose?

What's next for me?

Antibiotics are useless from my past experience...

Link to post
Share on other sites

No... I'm male.

I'm getting minor blemishes NOW thanks to the Tane... but pre-Tane they were not minor!

I had lots of pimples all over my face and as soon as one would dissapear four more would pop up! It looked really bad!

Now not so terrible... but still frustrating that I'm getting pimples after 3 courses of tane at all!

When I have a breakout though... it's still bad.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×